Avec cedram.org
Annales Mathématiques
Blaise Pascal
Rechercher un article
Recherche sur le site
Année 1998


José Aguayo-Garrido
Weakly Compact Operators and the Dunford-Pettis Property on Uniform Spaces
Vol. 5 no. 2 (1998), p. 1-6 Détail
M. Eddahbi; M. Erraoui
EDPS paraboliques à coefficients non—lipschitziens avec réflexion
Vol. 5 no. 2 (1998), p. 7-19 Détail
Domenico Freni; Nicola Rodinò
Sur le groupe des automorphismes d’un groupoïde
Vol. 5 no. 2 (1998), p. 21-37 Détail
Jean-Claude Gruet
Jacobi radial stable processes
Vol. 5 no. 2 (1998), p. 39-48 Détail
R.Z. Abdullaev; V.I. Chilin
Arens algebras, associated with commutative von Neumann algebras
Vol. 5 no. 1 (1998), p. 1-12 Détail
Stany De Smedt
Local invertibility of non-archimedean vector-valued functions
Vol. 5 no. 1 (1998), p. 13-23 Détail
Mustapha Rachdi; Vincent Monsan
Spectral density estimation for $p$-adic stationary processes
Vol. 5 no. 1 (1998), p. 25-41 Détail
R.K. Raina; Mamta Bolia
New classes of distortion theorems for certain subclasses of analytic functions involving certain fractional derivatives
Vol. 5 no. 1 (1998), p. 43-53 Détail
Ann Verdoodt
Non-Archimedean Umbral Calculus
Vol. 5 no. 1 (1998), p. 55-73 Détail